# SDR CA110831001

- Difficulty date: August 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 35,960 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303319
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A FLIGHT THE ACFT EXPERIENCED ARCING FOLLOWED BY CRACKING IN THE PILOT`S LT SIDE WINDOW.  NO PRESSURIZATION ISSUES FELT AND FLIGHT CONTINUED.  ACFT GROUNDED AND ULTIMATELY FERRIED IAW SL RJ-SL-56-004 WHERE SIDE WINDOW WAS REPLACED.
